# SDR SCNA96032

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130000008
- Condition: Malfunctioned
- Location: Nr 1 Lav
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUMBER 1 LAV WAS FOUND TO BE INOPERATIVE.  OPS CHECKED NUMBER 1 LAV SMOKE DETECTOR PER DC10 MM 26-00 AND NO DEFECTS WERE NOTED.
